MathSciNet Relay Station
MathSciNet bibliographic data
MR2234246 (2007k:53083) 53C40
Ma, Xiang Adjoint transform of Willmore surfaces in $\Bbb S\sp n$. Manuscripta Math. 120 (2006), no. 2, 163–179.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement